# SDR SWIA202161459

- Difficulty date: July 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL TO FOM, BRACKET WAS FOUND TO BE CORRODED COMMON TO STGR21R AMD FS310    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED BRACKET STGR21R FS310, REF CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-32600 REV AJ, COMPLIED WITH 51-900-1002-SKY CARD
